# SDR 08FDEA02068

- Difficulty date: May 30, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 86,545 hours, 27,715 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ANB717559
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WHEEL WELL; AFT OUTBD CORNER HORIZONTAL FRAME SUPPORT, INBD ANGLE IS CRACKED AT THE BOTTOM.  REMOVED ACCESS PANELS IAW DC/MD-10 SRM 51-31-01; VOL II AND ANGLE IAW DC/MD-10 SRM 51-35-01; 51-33-01; VOL II.  MATERIAL ID FOR THE ANGLE IS 7075-0, 0.063; PO 609289.3 IAW ASTME 1476.  FABRICATED ANGLE IAW AS THE 1476; SRM 51-10-00 AND 51-33-01; VOL II.  ALODINED; PRIMED AND PAINTED IAW SRM 51-21-01; PGS 21-24; 51-21-02;  VOL II.  INSTALLED IAW SRM 51-33-01;  VOL II.  INSTALLED PANELS IAW DC/MD-10 SRM 51-31-01; VOL II.
